Seguir
Khujakulov Jonibek Raimnazarovich
Khujakulov Jonibek Raimnazarovich
Otros nombresХужакулов Жонибек Раимназарович
Termez state university
Dirección de correo verificada de mathinst.uz - Página principal
Título
Citado por
Citado por
Año
On a problem for the time-fractional diffusion equation on a metric graphs
AO Kh, JR Khujakulov
Uzbek Mathematical Journal 4, 3-12, 2017
172017
Solvability of a problem for a time fractional differential equation with the Hilfer operator on metric graphs
ET Karimov, ZA Sobirov, JR Khujakulov
Bulletin of the Institute of Mathematics 4 (4), 9-18, 2021
32021
Initial boundary value problem for a time fractional wave equation on a metric graph
ZA Sobirov, OK Abdullaev, JR Khujakulov
Differ. Equ. Appl 15 (1), 13-27, 2023
22023
On inverse source problem for time fractional diffusion equation on simple metric graphs
JR Khujakulov
Uzbek Mathematical Journal 2, 99-108, 2020
22020
Unique solvability of IBVP for pseudo-subdiffusion equation with Hilfer fractional derivative on a metric graph
ZA Sobirov, JR Khujakulov, AA Turemuratova
Chelyabinsk Physical and Mathematical Journal 8 (3), 2023
12023
A Nonlocal Initial Conditional Boundary Value Problem on Metric Graph
JR Khujakulov
Analysis and PDE Workshop 2, 185-196, 2024
2024
One non-local problem for the time-fractional equations on the Metric Graph
JR Khujakulov
Non-local boundary value problems and related problems of mathematical …, 2021
2021
A non‐local problem for a time‐fractional differential equation with the Hilfer operator on metric graph
E Karimov, Z Sobirov, J Khujakulov
Mathematical Methods in the Applied Sciences, 0
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–8